... side effects?
I haven't been on this combination myself, but since no one was answering you, I did some research. Both medicines can cause stomach upset and pain. It just doesn't happen to everyone. Taking them together doesn't cause any known bad reactions. The link below is reviews of people who've taken the Cefdinir only for sinusitis because there are no reviews for cancer. There's still useful information on how the drug worked or didn't work and how people coped with side effects.
I hope some of this proves helpful and I wish you well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is there anything my friend can do to counter-act the severe itchiness side effect that accompanies?
Posted 26 Jan 2010 • 1 answer
Posted 16 Nov 2012 • 1 answer
Can I start taking Cefdinir(antibiotics)right after finishing taking Azithromycin(other antibiotic)?
Posted 4 Jan 2014 • 1 answer
Posted 13 Mar 2016 • 0 answers
Posted 21 May 2017 • 0 answers